RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 53, Issue 3  


Asymptotic behavior as $|x|\to\infty$ of steady flows in a pipe
A. V. Babin
3
$K$-theory of rings with idempotents
A. A. Davydov
15
Some properties of deducibility operators
A. N. Degtev
23
Projective regularizability of inverse operators
E. N. Domanskii
29
On the Jackson theorem in $L_2$ for Preiss systems
V. I. Ivanov
37
Closed minimal systems in general separable Banach spaces and in $L_p$, $1\leqslant p<\infty$
K. S. Kazarian
51
Spectral characteristics of elliptic solitons
N. A. Kostov, V. Z. Ènol'skii
62
Cartwright-type theorems and real sets of uniqueness for entire functions of exponential type
V. N. Logvinenko, S. Yu. Favorov
72
An analogue of an inequality of Kolmogorov–Markov type for ordinary differential operators
M. V. Novitskii
80
Continuation of continuous functions and the metrizability of paracompact $p$-spaces
E. N. Stepanova
92
An estimate for the concentration function of multiplicative functions and its applications
S. T. Tulyaganov
102
Convergence of termwise-differentiated Fourier–Jacobi series and of expansions in the Faber–Schauder system
G. A. Fomin
114
On a construction of commutative rings of differential operators
O. A. Chalykh
121
On the convergence of the method of least squares
I. I. Sharapudinov
131
On the quasivariety generated by a finite $p$-group
S. A. Shakhova
144
Trigonometric series with positive partial sums
V. A. Yudin
149

Brief Communications
Differential equations with operator coefficients in Hilbert spaces
G. I. Aslanov
153
On a uniqueness theorem for holomorphic families of operators
V. M. Bruk
155
A regularized trace of a two-dimensional oscillator
V. A. Lyubishkin
156
A condition for the noncompactness of a foliation on $M_g^2$
I. A. Melnikova
158
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019